| Model Number |
401.314E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code: dzl.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on an unknown date the patient underwent hardware removal procedure due to infection.On (b)(6) 2018 two (2) titanium broad plate 6 holes, one (1) titanium large locking plate 12 holes, five (5) titanium cortex screw self-tapping with flutes 6mm, one (1) titanium emergency screw 6mm, five (5) titanium cortex screw coarse pitch self-tapping 12mm, two (2) titanium cortex screw coarse pitch self-tapping 14mm, one (1) titanium cortex screw coarse pitch self-tapping 10mm, four (4) titanium emergency screw 12mm were implanted.One of the three plates implanted became infected, and patient wanted them to be removed.The procedure was successfully completed with four (4) hours surgical delay.Patient outcome was unknown.This report captures the post-operative infection; additional parts relating to this event are captured on related complaints (b)(4).This report is for an emergency screw.This is report 10 of 10 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient outcome was reported as fine; no adverse events were suffered.
Additional Manufacturer Narrative
Event or Problem Description
It was noted the removal procedure occurred on (b)(6) 2019.
Additional Manufacturer Narrative
Event or Problem Description
It was further clarified that there was a surgical delay of three (3) hours and the patient was under anesthesia the entire time.